Works matching DE "NUMERICAL solutions to Sturm-Liouville equations"
Results: 72
Bounds on Non-Real Eigenvalues of Indefinite Sturm-Liouville Problems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 525, doi. 10.1002/pamm.201310255
- By:
- Publication type:
- Article
An expansion result for a Sturm-Liouville eigenvalue problem with impulse.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 3, p. 355, doi. 10.3906/mat-0809-34
- By:
- Publication type:
- Article
Stabilization of one-dimensional wave equations coupled with an ODE system on general tree-shaped networks.
- Published in:
- IMA Journal of Mathematical Control & Information, 2015, v. 32, n. 3, p. 557, doi. 10.1093/imamci/dnu008
- By:
- Publication type:
- Article
Systems of nonlinear Sturm-Liouville problems - the dependence of solutions on functional parameters.
- Published in:
- Acta Mathematica Hungarica, 2015, v. 146, n. 1, p. 247, doi. 10.1007/s10474-015-0508-7
- By:
- Publication type:
- Article
Spectral properties of the Sturm-Liouville operator with δ-potential and with spectral parameter in the boundary condition.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 5/6, p. 913, doi. 10.1134/S0001434617050169
- By:
- Publication type:
- Article
Inverse problem for Sturm-Liouville operators on hedgehog-type graphs.
- Published in:
- Mathematical Notes, 2011, v. 89, n. 3/4, p. 438, doi. 10.1134/S000143461103014X
- By:
- Publication type:
- Article
Resolvent convergence of Sturm—Liouville operators with singular potentials.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 1/2, p. 287, doi. 10.1134/S0001434610010372
- By:
- Publication type:
- Article
Semiclassical approximation for a nonself-adjoint Sturm-Liouville problem with a parabolic potential.
- Published in:
- Mathematical Notes, 2009, v. 86, n. 3/4, p. 442, doi. 10.1134/S0001434609090181
- By:
- Publication type:
- Article
THE SECOND REGULARIZED TRACE FORMULA FOR THE STURM-LIOUVILLE OPERATOR.
- Published in:
- Miskolc Mathematical Notes, 2019, v. 20, n. 1, p. 17, doi. 10.18514/MMN.2019.2621
- By:
- Publication type:
- Article
BASIS PROPERTY IN L<sub>p</sub> (0, 1) OF THE ROOT FUNCTIONS CORRESPONDING TO A BOUNDARY-VALUE PROBLEM.
- Published in:
- Journal of Applied Functional Analysis, 2010, v. 5, n. 1, p. 351
- By:
- Publication type:
- Article
On the zeros of eigenfunctions of discontinuous Sturm-Liouville problems.
- Published in:
- Journal of Computational Analysis & Applications, 2017, v. 23, n. 3, p. 417
- By:
- Publication type:
- Article
A Reliable Method for Solving Fractional Sturm–Liouville Problems.
- Published in:
- Mathematics (2227-7390), 2018, v. 6, n. 10, p. 176, doi. 10.3390/math6100176
- By:
- Publication type:
- Article
General Inverse Sturm-Liouville Problem with Symmetric Potential.
- Published in:
- Azerbaijan Journal of Mathematics, 2015, v. 5, n. 2, p. 96
- By:
- Publication type:
- Article
Inverse Sturm-Liouville Problem with Eigenparameter Dependent Boundary and Transmission Conditions.
- Published in:
- Azerbaijan Journal of Mathematics, 2014, v. 4, n. 2, p. 16
- By:
- Publication type:
- Article
Characterization of slowly decaying positive solutions of second-order quasilinear ordinary differential equations with sub-homogeneity.
- Published in:
- Bulletin of the London Mathematical Society, 2010, v. 42, n. 3, p. 420, doi. 10.1112/blms/bdq004
- By:
- Publication type:
- Article
ON FORMULATION OF THE STURM--LIOUVILLE PROBLEM WITH A NORMAL OPERATOR.
- Published in:
- Naukovi visti NTUU - KPI, 2007, v. 2007, n. 2, p. 125
- By:
- Publication type:
- Article
Weight Estimates of the Accuracy of Difference Schemes for the Sturm-Liouville Problem.
- Published in:
- Journal of Mathematical Sciences, 2017, v. 222, n. 1, p. 1, doi. 10.1007/s10958-017-3278-7
- By:
- Publication type:
- Article
On the numerical solution of fractional Sturm-Liouville problems.
- Published in:
- International Journal of Computer Mathematics, 2010, v. 87, n. 12, p. 2837, doi. 10.1080/00207160802562549
- By:
- Publication type:
- Article
New results of positive solutions for the Sturm-Liouville problem.
- Published in:
- Boundary Value Problems, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13661-016-0571-1
- By:
- Publication type:
- Article
Erratum to: New results of positive solutions for the Sturm-Liouville problem.
- Published in:
- 2016
- By:
- Publication type:
- Erratum
Erratum.
- Published in:
- Boundary Value Problems, 2014, v. 2014, p. 1, doi. 10.1186/s13661-014-0222-3
- Publication type:
- Article
Eigenparameter dependent inverse boundary value problem for a class of Sturm-Liouville operator.
- Published in:
- Boundary Value Problems, 2014, v. 2014, p. 1, doi. 10.1186/s13661-014-0194-3
- By:
- Publication type:
- Article
On an Inverse Scattering Problem for a Discontinuous Sturm-Liouville Equation with a Spectral Parameter in the Boundary Condition.
- Published in:
- Boundary Value Problems, 2010, p. 1, doi. 10.1155/2010/171967
- By:
- Publication type:
- Article
Uniqueness and Parameter Dependence of Positive Solution of Fourth-Order Nonhomogeneous BVPs.
- Published in:
- Boundary Value Problems, 2010, p. 1, doi. 10.1155/2010/106962
- By:
- Publication type:
- Article
Inverse problem on the half-line for the Sturm-Liouville operator with periodic potential.
- Published in:
- Differential Equations, 2015, v. 51, n. 1, p. 23, doi. 10.1134/S0012266115010036
- By:
- Publication type:
- Article
Boundary value problem for a third-order equation of mixed type in a rectangular domain.
- Published in:
- Differential Equations, 2013, v. 49, n. 2, p. 187, doi. 10.1134/S0012266113020055
- By:
- Publication type:
- Article
On some new nonlocal solvability theorems for various classes of nonlinear differential equations.
- Published in:
- Differential Equations, 2008, v. 44, n. 12, p. 1750, doi. 10.1134/S0012266108120112
- By:
- Publication type:
- Article
Asymptotics of the spectrum of the Sturm-Liouville operator with regular boundary conditions.
- Published in:
- Differential Equations, 2008, v. 44, n. 5, p. 645, doi. 10.1134/S0012266108050066
- By:
- Publication type:
- Article
Spectral asymptotics of the Sturm-Liouville operator on the half-line with potential tending to −∞ : I.
- Published in:
- Differential Equations, 2008, v. 44, n. 5, p. 659, doi. 10.1134/S0012266108050078
- By:
- Publication type:
- Article
On the equiconvergence rate of trigonometric series expansions and eigenfunction expansions for the Sturm-Liouville operator with a distributional potential.
- Published in:
- Differential Equations, 2008, v. 44, n. 5, p. 675, doi. 10.1134/S0012266108050091
- By:
- Publication type:
- Article
Numerical method for solving fractional Sturm–Liouville eigenvalue problems of order two using Genocchi polynomials.
- Published in:
- Iranian Journal of Numerical Analysis & Optimization, 2023, v. 13, n. 1, p. 121, doi. 10.22067/IJNAO.2022.75635.1115
- By:
- Publication type:
- Article
NUMERICAL INVESTIGATION OF THE INVERSE NODAL PROBLEM BY CHEBYSHEV INTERPOLATION METHOD.
- Published in:
- Thermal Science, 2018, p. S123, doi. 10.2298/TSCI170612278G
- By:
- Publication type:
- Article
Positive solutions for system of 2n-th order Sturm-Liouville boundary value problems on time scales.
- Published in:
- Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 2014, v. 124, n. 1, p. 67, doi. 10.1007/s12044-013-0156-1
- By:
- Publication type:
- Article
Investigation of Characteristic Curve for Sturm-Liouville Problem with Nonlocal Boundary Conditions on Torus.
- Published in:
- Mathematical Modelling & Analysis, 2011, v. 16, n. 1, p. 1, doi. 10.3846/13926292.2011.552260
- Publication type:
- Article
ON POSITIVE EIGENFUNCTIONS OF STURM-LIOUVILLE PROBLEM WITH NONLOCAL TWO-POINT BOUNDARY CONDITION.
- Published in:
- Mathematical Modelling & Analysis, 2007, v. 12, n. 2, p. 215
- By:
- Publication type:
- Article
ON FUČIK SPECTRA FOR THIRD ORDER EQUATIONS.
- Published in:
- Mathematical Modelling & Analysis, 2007, v. 12, n. 2, p. 227, doi. 10.3846/1392-6292.2007.12.227-234
- By:
- Publication type:
- Article
On the Uniqueness of the Solution of the Inverse Sturm-Liouville Problem with Nonseparated Boundary Conditions on a Geometric Graph.
- Published in:
- Doklady Mathematics, 2018, v. 98, n. 1, p. 338, doi. 10.1134/S1064562418050113
- By:
- Publication type:
- Article
Uniqueness of reconstruction of the Sturm-Liouville problem with spectral polynomials in nonseparated boundary conditions.
- Published in:
- Doklady Mathematics, 2016, v. 94, n. 1, p. 461, doi. 10.1134/S1064562416040323
- By:
- Publication type:
- Article
A generalization of Levinson's uniqueness theorem to the case of general boundary conditions.
- Published in:
- Doklady Mathematics, 2014, v. 90, n. 3, p. 715, doi. 10.1134/S1064562414070187
- By:
- Publication type:
- Article
To the solution of the inverse Sturm-Liouville problem on the real axis.
- Published in:
- Doklady Mathematics, 2013, v. 88, n. 3, p. 695, doi. 10.1134/S1064562413060227
- By:
- Publication type:
- Article
One-dimensional backreacting holographic superconductors with exponential nonlinear electrodynamics.
- Published in:
- European Physical Journal C -- Particles & Fields, 2018, v. 78, n. 5, p. 1, doi. 10.1140/epjc/s10052-018-5871-4
- By:
- Publication type:
- Article
Numerical solution of a λ‐rational Sturm–Liouville problem.
- Published in:
- IMA Journal of Numerical Analysis, 2003, v. 23, n. 1, p. 29, doi. 10.1093/imanum/23.1.29
- By:
- Publication type:
- Article
Positive Solutions of Sturm-Liouville Boundary Value Problems in Presence of Upper and Lower Solutions.
- Published in:
- International Journal of Differential Equations, 2011, p. 1, doi. 10.1155/2011/383294
- By:
- Publication type:
- Article
Riesz Potentials for Korteweg-de Vries Solitons and Sturm-Liouville Problems.
- Published in:
- International Journal of Differential Equations, 2010, p. 1, doi. 10.1155/2010/193893
- By:
- Publication type:
- Article
Bifurcation analysis of a singular nonlinear Sturm-Liouville equation.
- Published in:
- Communications in Contemporary Mathematics, 2014, v. 16, n. 5, p. -1, doi. 10.1142/S0219199714500126
- By:
- Publication type:
- Article
Multiple Positive Solutions of Singular Nonlinear Sturm-Liouville Problems with Carathéodory Perturbed Term.
- Published in:
- Journal of Applied Mathematics, 2012, p. 1, doi. 10.1155/2012/160891
- By:
- Publication type:
- Article
Basis Properties of the System of Root Functions of the Sturm-Liouville Operator with Degenerate Boundary Conditions: II.
- Published in:
- Differential Equations, 2018, v. 54, n. 12, p. 1566, doi. 10.1134/S0012266118120042
- By:
- Publication type:
- Article
On the existence of infinitely many eigenvalues in a nonlinear Sturm-Liouville problem arising in the theory of waveguides.
- Published in:
- Differential Equations, 2017, v. 53, n. 11, p. 1419, doi. 10.1134/S0012266117110040
- By:
- Publication type:
- Article
Sufficient oscillation conditions for the Sturm-Liouville equation.
- Published in:
- Differential Equations, 2017, v. 53, n. 8, p. 989, doi. 10.1134/S0012266117080031
- By:
- Publication type:
- Article
Irregular boundary value problem for the Sturm-Liouville operator.
- Published in:
- Differential Equations, 2017, v. 53, n. 8, p. 1021, doi. 10.1134/S0012266117080067
- By:
- Publication type:
- Article